# SDR IPXA2023011789993

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 36,163 hours, 19,554 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Unknown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT DIVERSION TO STL DUE TO INDICATIONS OF FUEL LEAK IN RT TANK. ONCE CTR FUEL USED THE RT FUEL TANK TOTAL SLIGHTLY DECREASED AT A GREATER RATE THAN THE LT CREATING A FUEL SPLIT. THE RATE COULD NOT BE SLOWED WITH SPLIT, CHECKED ALL FUEL TANKS FOR LEAKS IAW AMM 28-11-00-0601. CHECKED ENGINES & WHEEL WELLS FOR ANY SIGN OF LEAKAGE . NONE FOUND. VERIFIED TANKS IN C/P ON WING GAUGES & FMC. ALL MATCH. CHECKED LT & RT WING STICKS. MATCHES GAUGES. CHECKED FOR UNCOMMANDED FUEL TRANSFER. CHECKED GOOD.  FUELED TO 20,000 LBS.
